Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 55, NWS Gaylord, MI

September 15, 2015

NWS Gaylord, MI issued this small craft advisory at Sep 15, 2015, 4:23 AM EDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2015, 4:23 AM EDT (08:23 UTC)
Expired
Sep 17, 2015, 5:00 AM EDT
In force
49 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WHUS73 KAPX 150823
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
423 AM EDT TUE SEP 15 2015

LMZ342-151630-
/O.NEW.KAPX.SC.Y.0055.150915T0823Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
423 AM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-344>346-151630-
/O.EXT.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
423 AM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
7 follow-up statements
256 
WHUS73 KAPX 151439
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1039 AM EDT TUE SEP 15 2015

LMZ342-152245-
/O.CON.KAPX.SC.Y.0055.000000T0000Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1039 AM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-344>346-152245-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1039 AM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
086 
WHUS73 KAPX 151940
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
340 PM EDT TUE SEP 15 2015

LMZ342-160345-
/O.CON.KAPX.SC.Y.0055.000000T0000Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
340 PM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-344>346-160345-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
340 PM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
233 
WHUS73 KAPX 160223
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1023 PM EDT TUE SEP 15 2015

LMZ342-161030-
/O.CON.KAPX.SC.Y.0055.000000T0000Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1023 PM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-344>346-161030-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1023 PM EDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
837 
WHUS73 KAPX 160844
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
444 AM EDT WED SEP 16 2015

LHZ345-LMZ323-161645-
/O.NEW.KAPX.SC.Y.0056.150916T0844Z-150917T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
444 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-161645-
/O.NEW.KAPX.SC.Y.0056.150916T0844Z-150917T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
444 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-161645-
/O.EXB.KAPX.SC.Y.0054.000000T0000Z-150917T0400Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
444 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-161645-
/O.EXT.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
444 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-161645-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
444 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-161645-
/O.CON.KAPX.SC.Y.0055.000000T0000Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
444 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
276 
WHUS73 KAPX 161452
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EDT WED SEP 16 2015

LHZ345-162300-
/O.EXT.KAPX.SC.Y.0056.000000T0000Z-150917T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
1052 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-162300-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1052 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-162300-
/O.CON.KAPX.SC.Y.0056.000000T0000Z-150917T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
1052 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-162300-
/O.CON.KAPX.SC.Y.0055.000000T0000Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1052 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-162300-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0400Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1052 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-162300-
/O.CON.KAPX.SC.Y.0056.000000T0000Z-150917T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1052 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-162300-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1052 AM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
094 
WHUS73 KAPX 162000
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
400 PM EDT WED SEP 16 2015

LMZ344>346-170400-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
400 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-170400-
/O.CON.KAPX.SC.Y.0056.000000T0000Z-150917T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
400 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-170400-
/O.CON.KAPX.SC.Y.0055.000000T0000Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
400 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-170400-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0400Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
400 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-170400-
/O.CON.KAPX.SC.Y.0056.000000T0000Z-150917T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
400 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-170400-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
400 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-170400-
/O.CON.KAPX.SC.Y.0056.000000T0000Z-150917T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
400 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
842 
WHUS73 KAPX 170203
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1003 PM EDT WED SEP 16 2015

LSZ322-170315-
/O.CAN.KAPX.SC.Y.0054.000000T0000Z-150917T0400Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1003 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345-LSZ321-170315-
/O.CAN.KAPX.SC.Y.0056.000000T0000Z-150917T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1003 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ323-170900-
/O.CON.KAPX.SC.Y.0056.000000T0000Z-150917T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
1003 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-170900-
/O.CON.KAPX.SC.Y.0055.000000T0000Z-150917T0900Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1003 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-170900-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150917T0900Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1003 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-171015-
/O.CON.KAPX.SC.Y.0054.000000T0000Z-150918T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1003 PM EDT WED SEP 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 4:09 AM EDT, 14 minutes earlier.

Area forecast discussion, Sep 15, 4:09 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
409 AM EDT TUE SEP 15 2015

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 405 AM EDT TUE SEP 15 2015

...WARMER AND A LITTLE MORE HUMID TODAY...

HIGH IMPACT WEATHER POTENTIAL: HIGH SWIM RISK ON LAKE MICHIGAN TODAY
AND THIS EVENING DUE TO CHOPPY SEAS.

PATTERN SYNOPSIS/FORECAST: PLENTY OF SUNSHINE MONDAY ACROSS NORTHERN
MICHIGAN ALONG WITH ABOVE NORMAL TEMPERATURES (WIDESPREAD 70S WITH
AN 80 AT TVC...NORMAL HIGHS RANGE FROM 67-71).  SKIES REMAINED
MAINLY CLEAR ACROSS NORTHERN MICHIGAN EARLY THIS MORNING...JUST SOME
CIRRUS ACROSS WISCONSIN AND A SMALL CLUSTER OF CONVECTION OVER
SOUTHEAST MINNESOTA.  MIDNIGHT SURFACE/COMPOSITE ANALYSIS SHOWS
1028MB HIGH CENTERED OVER THE MOUNTAINS OF WEST VIRGINIA...WITH A
1000MB LOW CENTER OVER CENTRAL SOUTH DAKOTA (PART OF A BROAD AREA OF
LOWER PRESSURES OVER THE NORTHERN/CENTRAL HIGH PLAINS).  COLD FRONT
EXTENDS NORTHEAST FROM THE SOUTH DAKOTA LOW INTO NORTHERN MINNESOTA/
LAKE SUPERIOR/NORTHEAST ONTARIO...FAIRLY TIGHT PRESSURE GRADIENT
ACROSS THE GREAT LAKES/OHIO VALLEY AND ACROSS THE MIDWEST.  PLUME OF
HIGHER PRECIPITABLE WATER VALUES OVER THE MIDWEST AND ADJACENT
PLAINS THOUGH NOTHING OUTRAGEOUS (1.00-1.25 INCHES) WITHOUT AN
ESTABLISHED GULF TAP.  60-65F DEW POINTS WERE POOLED ACROSS THE
EASTERN DAKOTAS/NEBRASKA/MINNESOTA/IOWA...SUPPORTING SMALL
CONVECTIVE CLUSTER OVER SOUTHEAST MINNESOTA AT THE NOSE OF A 40+KT
925MB JET.  BROAD AREA OF STEEP MID LEVEL LAPSE RATES ACROSS THE
GREAT LAKES/MIDWEST/NORTHERN AND CENTRAL PLAINS...700-500MB LAPSE
RATE ON 00Z APX SOUNDING WAS 7.5C/KM...AND NEARLY 8.5C/KM AT MPX AS
SOUTHWESTERLY MID LEVEL WINDS DRAG ELEVATED MIXED LAYER AIR
NORTHEAST.  WATER VAPOR IMAGERY SHOWS A SMALL "DRY" VORTICITY CENTER
SPINNING INTO LOWER MICHIGAN...WITH A COUPLE MORE UPSTREAM ALONG THE
IOWA/MINNESOTA BORDER AND EASTERN SOUTH DAKOTA.  TAIL END OF THE
VORTICITY CENTER MOVING INTO LOWER MICHIGAN HAS SPARKED A FEW
SHOWERS OVER SOUTHEAST WISCONSIN OVER THE PAST HOUR.

FORECAST...FRONT ACROSS LAKE SUPERIOR WILL LIFT NORTH AS A WARM
FRONT DURING THIS FORECAST PERIOD...AS SOUTHERLY WINDS CONTINUE TO
FUNNEL NORTH BETWEEN EXPANSIVE EASTERN U.S. HIGH AND LOWER PRESSURE
OVER THE HIGH PLAINS.

PRIMARY FORECAST CONCERNS: WARM AFTERNOON TEMPERATURES WITH A COUPLE
OF "WEAK" RECORDS IN JEOPARDY.  CONTINUED CHOPPY WAVES ON LAKE
MICHIGAN STILL PROVIDED SOME SWIM RISK THROUGH THIS EVENING.

TODAY...ANOTHER NICE LOOKING DAY ON TAP...THOUGH WILL KEEP A WARY
EYE ON SHOWERS MOVING INTO CENTRAL LAKE MICHIGAN FOR THIS MORNING.
A LITTLE MORE HUMID THAN MONDAY AFTERNOON BUT ALSO EXPECTED TO BE
WARMER WITH MOST AREAS GETTING INTO THE 80-85 DEGREE RANGE. COULD
BE A COUPLE OF RECORD HIGHS TODAY...GLR RECORD IS 82 (1994/2004)
AND PLN IS 86 (2004). RECORDS AT APN/HTL/TVC ARE IN THE 90S...AND
ANJ RECORD IS 89 WHICH SHOULD BE SAFE. SOUTH/SOUTHWEST BREEZES
EXPECTED TODAY...GUSTIER WINDS THIS AFTERNOON OVER WESTERN
CHIPPEWA/MACKINAC COUNTIES AND NORTHWEST LOWER. MAY STILL BE
DEALING WITH A HIGH SWIM RISK ON SOME LAKE MICHIGAN BEACHES THIS
AFTERNOON...ESPECIALLY GIVEN A POTENTIALLY NICE BEACH AFTERNOON
WEATHERWISE.

TONIGHT...SHORT WAVE TROUGH WILL LIFT NORTHEAST ACROSS MICHIGAN
TONIGHT BUT SHOULD BE OF LITTLE CONSEQUENCE.  WILL BE A MILD NIGHT
BY MID SEPTEMBER STANDARDS AND A LIGHT SOUTHWEST BREEZE AND A LITTLE
MORE HUMID AIR MASS WILL KEEP TEMPERATURES IN THE MID 50S-MID 60S.

&&

.SHORT TERM...(WEDNESDAY THROUGH THURSDAY NIGHT)
ISSUED AT 405 AM EDT TUE SEP 15 2015

THE LARGE AREA OF HIGH PRESSURE OVER THE EAST COAST OF THE U.S. THAT
IS CURRENTLY PROVIDING NORTHERN MICHIGAN WITH ANOTHER STRETCH OF
SUMMER WEATHER WILL FINALLY GIVE WAY TO A LOW PRESSURE SYSTEM
TRAVERSING NORTHEASTWARD FROM THE NORTHERN PLAINS THROUGH ONTARIO.
THIS WILL BEGIN TO INCREASE CLOUDINESS AND BRING CHANCES OF RAIN AND
THUNDER LATE THURSDAY NIGHT/EARLY FRIDAY MORNING WITH THE ASSOCIATED
COLD FRONTAL PASSAGE AND THEN PRECIPITATION CHANCES CONTINUE INTO
SATURDAY AS TRAILING UPPER LEVEL WAVES AND AMPLE MOISTURE LINGER
BEHIND THE COLD FRONT. SOUTHWESTERLY WINDS APPEAR TO CONTINUE TO BE
GUSTY THROUGHOUT MUCH OF THE WORK WEEK...CREATING DANGEROUS SWIM
CONDITIONS ON LAKE MICHIGAN BEACHES. DAYTIME HIGHS WILL BE IN THE
LOW 80S THROUGH THURSDAY...70S FRIDAY...AND LOW TO MID 60S SATURDAY
AFTER THE COLD FRONTAL PASSAGE. LOWS WILL BE IN THE MID 50S TO LOW
60S.

&&

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 405 AM EDT TUE SEP 15 2015

ANOTHER AREA OF HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES REGION
BEHIND THE DEPARTING LOW PRESSURE SYSTEM NOTED DURING THE PREVIOUS
PERIOD...ENDING CHANCES OF PRECIPITATION AND DECREASING CLOUDINESS
FOR THE REMAINDER OF THE PERIOD. THE PRESSURE GRADIENT WILL FINALLY
RELAX LATE SATURDAY/EARLY SUNDAY AS THE HIGH PRESSURE BUILDS OVER
THE GREAT LAKES REGION...PRODUCING A LIGHT WIND REGIME THROUGH THE
BEGINNING OF THE NEXT WORK WEEK. DAYTIME TEMPERATURES WILL BE IN THE
MID TO UPPER 60S AND LOWS IN THE MID 40S TO LOW 50S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 131 AM EDT TUE SEP 15 2015

VFR CONDITIONS EXPECTED THROUGH TUESDAY NIGHT...LOW LEVEL WIND
SHEAR WILL BE AN ISSUE THROUGH MID MORNING TUESDAY.

&&

.MARINE...
ISSUED AT 405 AM EDT TUE SEP 15 2015

TODAY/TONIGHT...PRIMARY MARINE CONCERNS WILL REMAIN ON LAKE MICHIGAN
WITH GUSTIER WINDS WILL RESIDE ALONG WITH LONG FETCHES BLOWING UP
THE LONG AXIS OF THE LAKES KEEPING SEAS CHOPPY.  MAY STILL REQUIRE
SMALL CRAFT ADVISORIES IN SOME ZONES (PERHAPS SPARING NEARSHORE
ZONES FROM GRAND TRAVERSE BAY NORTH TO THE STRAITS).

OUTLOOK...GUSTY SOUTHWEST WINDS WILL PERSIST ON LAKE MICHGIAN INTO
WEDNESDAY...AND MAY SPREAD INTO WHITEFISH BAY AS WELL.  WILL PRE-
EMPTIVELY EXTEND SMALL CRAFT ADVISORIES ON LAKE MICHIGAN (SANS GRAND
TRAVERSE BAY) RIGHT ON THROUGH WEDNESDAY NIGHT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR MIZ015-020-025-
     031.

LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT THURSDAY FOR LMZ341-342-
     344>346.

LS...NONE.
&&

NEAR TERM...JPB
SHORT TERM...TJL
LONG TERM...TJL
MARINE...JPB
Hazardous weather outlook, Sep 14, 3:07 PM EDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
307 PM EDT MON SEP 14 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-151100-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
307 PM EDT MON SEP 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

THERE IS A HIGH SWIM RISK INTO TONIGHT ON LAKE MICHIGAN BEACHES OF
NORTHWEST LOWER MICHIGAN AND ALONG US-2 IN MACKINAC COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DANGEROUS SWIM CONDITIONS ARE LIKELY AGAIN ON LAKE MICHIGAN
BEACHES TUESDAY AND WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE DURING THE THURSDAY NIGHT THROUGH
FRIDAY NIGHT TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ALWAYS ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER.
REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JPB/SMD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 4:41 AM EDTBeach Hazards StatementAPXBenzie, Leelanau, Manistee19 hr

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.